# SDR QXEA9800756

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Loose
- Location: Rt Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHTHAND SPEED BRAKE INNER SKIN IS COMING LOOSE AT THE T/E OF THE SPEED BRAKE.  REPAIRED IAW HORIZON AIR EA 4-53-421.
